Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 9, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Apr 14, 2006, 3:57 PM CDT for 24 counties in Texas. It took effect at Apr 15, 2006, 3:02 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2006, 3:57 PM CDT (20:57 UTC)
- In effect from
- Apr 15, 2006, 3:02 AM CDT
- Expired
- Apr 15, 2006, 7:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 2186 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 142057 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 357 PM CDT FRI APR 14 2006 ...STRONG WINDS EXPECTED ONCE AGAIN... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS STATES SATURDAY. IN RESPONSE THE PRESSURE GRADIENT WILL INCREASE ACROSS THE PANHANDLE AND SOUTH PLAINS AREA WITH AN INCREASE IN WEST TO SOUTHWEST WINDS THE RESULT. TXZ021>032-150500- /O.NEW.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 357 PM CDT FRI APR 14 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY. WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. A GRADUAL DECREASE IN WIND SPEEDS EARLY SATURDAY EVENING CAN BE EXPECTED. SOME LOCAL RESTRICTIONS IN VISIBILITY BELOW 3 MILES CAN ALSO BE EXPECTED... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. $$
5 follow-up statements
000 WWUS74 KLUB 150303 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1003 PM CDT FRI APR 14 2006 ...A WIND ADVISORY REMAINS IN EFFECT SATURDAY ACROSS THE NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE... .STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP BY MID TO LATE SATURDAY MORNING AS A VIGOROUS STORM SYSTEM MOVES OUT ACROSS THE FOUR-CORNERS REGION LATER TONIGHT INTO EASTERN COLORADO BY MIDDAY SATURDAY. TXZ021>032-151215- /O.CON.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 1003 PM CDT FRI APR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$
000 WWUS74 KLUB 150802 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 302 AM CDT SAT APR 15 2006 ...A WIND ADVISORY REMAINS IN EFFECT SATURDAY ACROSS THE NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE AND HAS BEEN EXPANDED TO INCLUDE THE SOUTHERN SOUTH PLAINS AND LOW ROLLING PLAINS... .A POTENT UPPER LOW OVER SOUTHERN UTAH EARLY THIS MORNING WILL MOVE EASTWARD DURING THE DAY. STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP BY MID TO LATE MORNING AS THIS STORM SYSTEM MOVES OUT ACROSS THE FOUR CORNERS REGION TO THE COLORADO/KANSAS BORDER BY AROUND NOON. TXZ033>044-151615- /O.EXA.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 302 AM CDT SAT APR 15 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$ TXZ021>032-151615- /O.CON.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 302 AM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$
000 WWUS74 KLUB 150922 CCA NPWLUB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LUBBOCK TX 421 AM CDT SAT APR 15 2006 ...A WIND ADVISORY REMAINS IN EFFECT SATURDAY ACROSS THE NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE AND HAS BEEN EXPANDED TO INCLUDE THE SOUTHERN SOUTH PLAINS AND LOW ROLLING PLAINS... .A POTENT UPPER LOW OVER SOUTHERN UTAH EARLY THIS MORNING WILL MOVE EASTWARD DURING THE DAY. STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP BY MID TO LATE MORNING AS THIS STORM SYSTEM MOVES OUT ACROSS THE FOUR CORNERS REGION TO THE COLORADO/KANSAS BORDER BY AROUND NOON. TXZ033>044-151745- /O.EXA.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 421 AM CDT SAT APR 15 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$ TXZ021>032-151745- /O.CON.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 421 AM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$
000 WWUS74 KLUB 151041 CCA NPWLUB URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE LUBBOCK TX 539 AM CDT SAT APR 15 2006 ...A WIND ADVISORY REMAINS IN EFFECT SATURDAY ACROSS THE NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE AND HAS BEEN EXPANDED TO INCLUDE THE SOUTHERN SOUTH PLAINS AND LOW ROLLING PLAINS... .A POTENT UPPER LOW OVER SOUTHERN UTAH EARLY THIS MORNING WILL MOVE EASTWARD DURING THE DAY. STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP BY MID TO LATE MORNING AS THIS STORM SYSTEM MOVES OUT ACROSS THE FOUR CORNERS REGION TO THE COLORADO/KANSAS BORDER BY AROUND NOON. TXZ033>044-152100- /O.EXA.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 539 AM CDT SAT APR 15 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$ TXZ021>032-152100- /O.CON.KLUB.WI.Y.0009.060415T1600Z-060416T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 539 AM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON SATURDAY. WINDS WILL SLOWLY DECREASE SATURDAY EVENING. VISIBILITY FROM BLOWING DUST MAY BE REDUCED BELOW 3 MILES...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION AREAS. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$
000 WWUS74 KLUB 152047 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 347 PM CDT SAT APR 15 2006 TXZ021>044-160000- /O.CON.KLUB.WI.Y.0009.000000T0000Z-060416T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 347 PM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. AS THE TIGHT PRESSURE GRADIENT SLACKENS BY EARLY EVENING...WIND SPEEDS WILL QUICKLY DROP BELOW ADVISORY CRITERIA. VEHICLES THAT CREATE HIGH PROFILES...ARE TOP-HEAVY...OR ARE VERY SMALL...MAY BE DIFFICULT TO CONTROL WHEN ENCOUNTERING THESE WINDS ESPECIALLY ALONG NORTH-SOUTH ROADS. $$ KW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:50 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 14, 3:50 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 350 PM CDT FRI APR 14 2006 .SHORT TERM... CIRRUS CONTINUES TO INCREASE THIS AFTERNOON IN ADVANCE OF A VIGOROUS UPPER LEVEL STORM SYSTEM CROSSING THE SOUTHERN CALIFORNIA COAST. HIGH PRESSURE RIDGE WILL CONTINUE TO TRANSLATE EAST OF THE REGION THROUGH TONIGHT WITH HEIGHTS LOWERING AS THE UPPER LOW TRANSLATES EAST ACROSS THE DESERT SOUTHWEST AND FOUR CORNERS REGION. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE INTO EARLY EVENING...MIANLY OVER THE NORTHEAST ROLLING PLAINS. WILL CONTINUE SLIGHT CHANCE POPS THERE. LOW LEVEL JET WILL INCREASE INTO THE 40 TO 50 KNOT RANGE LATE THIS EVENING AND INTO TONIGHT. THIS WILL TRANSPORT LOW LEVEL MOISTURE NORTHWARD THROUGH CENTRAL TEXAS AND INTO THE SOUTH PLAINS. THE UPPER CUTOFF LOW IS EXPECTED TO TRACK WELL NORTH OF THE SOUTH PLAINS ON SATURDAY. THIS TRACK FAVORS THE STRONGEST WIND FIELD TO STAY OVER THE TEXAS PANHANDLE. HOWEVER...STRONG 700-850 GRADIENT STILL PROGGED TO CUT ACROSS THE EXTREME SOUTHERN PANHANDLE AND NORTHERN SOUTH PLAINS THROUGH SATURDAY AFTERNOON. DEEP MIXING WILL ENSUE SHORTLY AFTER 15Z AS STRONG WEST WINDS AND DOWNSLOPE FLOW WILL DROP RH VALUES QUICKLY. WITH THE BEST GRADIENT NORTH...WE WILL ISSUE A WIND ADVISORY FOR THE TOP TWO ROWS OF COUNTIES. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING FOR THE SAME COUNTIES. COCHRAN...HOCKLEY AND LUBBOCK WILL ALSO BE INCLUDED SINCE THESE AREAS WILL BE ON THE EDGE OF THE STRONGEST WINDS. THE FIRE WEATHER WATCH WILL BE CONTINUED FOR THE REMAINDER OF THE REGION. RH VALUES WILL BE WELL BELOW CRITERIA BUT 20 FOOT WIND SPEEDS ARE EXPECTED TO BE MARGINAL OVER THE SOUTHERN TIER. WIND GUST POTENTIAL IN THE ADVISORY AREA LOOKS TO BE AROUND 50 MPH. GUSTS IN THE 40 TO 45 MPH RANGE ARE LIKELY ELSEWHERE. THE STRONG WINDS WILL CREATE PATCHY BLOWING DUST AS WELL. THE PRESSURE GRADIENT WILL RELAX BY EARLY EVENING AS THE UPPER LOW PULLS AWAY TO THE NORTH AND EAST AROUND 00Z. THE DOWNSLOPE FLOW AND DEEP MIXING WILL MAKE FOR ANOTHER HOT DAY ACROSS THE SOUTH PLAINS WITH DAYTIME MAXIMA EASILY REACHING THE UPPER 80S TO LOWER 90S. A FEW MIDDLE 90S WILL BE LIKELY OVER THE ROLLING PLAINS. KW .LONG TERM... FEW CHANGES TO LONG TERM PORTION OF THE FCST AS MODELS ARE PRETTY CONSISTENT WITH EACH OTHER AND RUN-TO-RUN. STILL SEE LITTLE SHORT WAVE RIDGING BEHIND SATURDAYS SYSTEM. MAIN FOCUS IS ON UPPER LOW OVER THE NRN/CNTL PLAINS MIDWEEK AS IT DEEPENS AND CLOSES OFF. SYSTEM TOO FAR NORTH FOR SIGNIFICANT WIND. INSTEAD LOOKS LIKE PRETTY GOOD SFC RIDGING BUILDS INTO THE SRN PLAINS HELPING COOL TEMPERATURES DOWN TO MORE TYPICAL LEVELS FOR THIS TIME OF YEAR. STILL LOOKS TO REMAIN DRY...ALTHOUGH WILL HAVE TO WATCH HOW FAR SOUTH LOW LEVEL MOISTURE IS DISPLACED AND WHETHER IT CAN RETURN OVER SHALLOW COOL AIR MASS LATE NEXT WEEK. && .FIRE WEATHER... DEEP MIXING ON STRONG WEST WINDS WILL BE THE CATALYST FOR CRITICAL FIRE WEATHER CONDITIONS ON SATURDAY. THE FAVORED AREAS FOR VERY LOW RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND 20 FOOT WINDS OF 20 MPH OR GREATER WILL BE OVER THE EXTREME SOUTHERN TEXAS PANHANDLE...CENTRAL AND NORTHERN SOUTH PLAINS. THIS INCLUDES THE CITY OF LUBBOCK. THE STRONGEST WINDS WITH THIS STORM ARE EXPECTED TO STAY NORTH OF THE SOUTHERN SOUTH PLAINS. WINDS IN THIS AREA APPEAR MARGINAL FOR RED FLAG CONDITIONS ON SATURDAY. FOR THIS REASON...A FIRE WEATHER WATCH WILL CONTINUE FOR THESE 9 COUNTIES. KW && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 85 50 86 / 10 0 0 0 TULIA 57 89 52 87 / 10 0 0 0 PLAINVIEW 58 89 53 88 / 10 0 0 0 LEVELLAND 60 91 55 89 / 0 0 0 0 LUBBOCK 62 91 56 89 / 10 0 0 0 BROWNFIELD 63 92 58 89 / 0 0 0 0 CHILDRESS 66 95 56 90 / 20 0 0 0 SPUR 65 95 58 89 / 10 0 0 0 ASPERMONT 68 95 59 93 / 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS... COCHRAN...COTTLE...FLOYD...HALE...HALL...HOCKLEY...LAMB... LUBBOCK...MOTLEY...PARMER...AND SWISHER. WIND ADVISORY FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS... COTTLE...FLOYD...HALE...HALL...LAMB...MOTLEY...PARMER...AND SWISHER. FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE FOLLOWING ZONES: CROSBY...DICKENS...GARZA...KENT...KING...LYNN... STONEWALL...TERRY...AND YOAKUM. && 17/07
Hazardous weather outlook, Apr 14, 3:56 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 356 PM CDT FRI APR 14 2006 TXZ021>032-152100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- 356 PM CDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED TO DEVELOP BY SATURDAY AFTERNOON. AS A RESULT A WIND ADVISORY HAS BEEN ISSUED FOR SATURDAY. IN ADDITION THE COMBINATION OF THESE WINDS AND VERY LOW RELATIVE HUMIDITIES WILL MAKE FOR THE POTENTIAL FOR VERY RAPID WILDFIRE GROWTH. THUS A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR SATURDAY. TXZ033>035-152100- COCHRAN-HOCKLEY-LUBBOCK- 356 PM CDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS IN EXCESS OF 20 MPH AT THE 20-FOOT LEVEL AND RELATIVE HUMIDITIES BELOW 15 PERCENT ARE EXPECTED TO DEVELOP SATURDAY. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. TXZ036>044-152100- CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 356 PM CDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS IN EXCESS OF 20 MPH AT THE 20-FOOT LEVEL AND RELATIVE HUMIDITIES BELOW 15 PERCENT MAY DEVELOP SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SATURDAY.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:01 PM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.